# SDR SWAA2022110152306

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 344 AND 360 BL-0 WL 208.1 IS CRACKED. 124-011 / [01] PERFORMED HFEC INSPECTION PER B737 NDT PART 6 51-00-00 PROCEDURE 23; VERIFIED 2 CRACKS. CRACK LENGTHS ARE BOTH 0.750'. TOOL USED OLYMPUS NORTEC 600 B/C 172389; CAL DUE DATE 03/23.;[02] REMOVED INTERCOSTAL BETEEN STA 344 AND STA 360; BL-0 WL- 208.1 AS PER B737-7 SRM 51-40-02-0G-0.;[03] LOCATED AND OPENED NEW FASTENER HOLES AT NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND BL-0 AS PER B737-7 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 2 REMOVED INTERCOSTAL BETEEN STA 344 AND STA 360; BL-0 WL- 208.1;[05] VERIFIED STEP 3 - LOCATED AND OPENED NEW FASTENER HOLES AT NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND BL-0 OK TO INSTALL NEW INTERCOSTAL;[06] INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND BL-0 AS PER B737-7 SRM 51-40-02-0G-0.;[07] VERIFIED STEP 6 - INSTALLED NEW INTERCOSTAL BETWEEN STA 344 TO STA 360 AND BL-0
